# SDR UIEA2022081600861

- Difficulty date: August 14, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 94,828 hours, 24,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 61847
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMEG LIGHTS AFT WING MIDDLE A/C 2 AND 1 AFT L2 DOOR( REMOVED AND REPLACED CABIN LH AFT EMERG BATTERY PACK PER AMM 33-51-07, OPS CHECK GOOD )
